Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/1949
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVirchenko, Yu. P.-
dc.contributor.authorShpilinskaya, O. L.-
dc.date.accessioned2012-04-19T10:31:18Z-
dc.date.available2012-04-19T10:31:18Z-
dc.date.issued2001-
dc.identifier.citationVirchenko, Yu.P. Stochastic fractals with Markovian refinements / Yu.P. Virchenko, O.L. Shpilinskaya ; BSU // Theoretical and mathematical physics. - 2001. - Vol.128, №2.-P. 983-995. - doi: 10.1023/A:1010535319881.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/1949-
dc.description.abstractWe consider the random point fields with Markovian refinements we previously introduced. For this class of disordered structures possessing scaling and spatial homogeneity, we give the complete proof of the self-averageability theorem for the fractal dimensionru
dc.language.isoenru
dc.subjectscienceru
dc.subjectmathematicsru
dc.subjectprobability theoryru
dc.subjectstochastic fractalsru
dc.subjectrandom processesru
dc.subjectMarkovian refinementsru
dc.titleStochastic fractals with Markovian refinementsru
dc.typeArticleru
dc.identifier.citationpublicationTheoretical and mathematical physicsru
dc.identifier.citationnumber2ru
dc.identifier.citationvolume128ru
dc.identifier.citationfirstpage983ru
dc.identifier.citationendpage995ru
dc.description.refereedyesru
dc.description.institutionBSUru
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Virchenko Yu.P._Stochastic.pdf257.73 kBAdobe PDFView/Open
Show simple item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.